- This topic has 1 reply, 1 voice, and was last updated 3 years, 11 months ago by .
- You must be logged in to reply to this topic.
I took bisoprolol for my pots/Hyperadrenergic not sure which one i have caused me terrible hot flashes and partial hearing loss, cold finger
I took Phenylephrine bill caused me nose bleeding lasted for 24 hours
Is hearing loss reversible after stopping bisoprolol
Why bisoprolol did that? Doctor said bisoprolol is very good for pots but it was awful
Thanks for the
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross